# SDR SWIA201438862

- Difficulty date: July 24, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 33,860 hours, 28,427 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Oil Cooler
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FOLLOWING A GEN 2 FAILURE, CREW COMPLIED WITH QRH AND DESCENDED TO 300FT AND STARTED APU.  RECEIVED AN APU HIGH OIL TEMP.  REPLACED APU OIL COOLER IAW AMM.
